I was on citrilopram for 5 years with no side affects, then went off of it for 4 months then needed to go back on. After taking them for about 2 weeks i started wetting the bed. I don't know if this is temporary.
Has anyone had bed wetting issues within the first 2 weeks of use?
- 17 Jul 2011 by Adam83
- 8 December 2011
Hello Adam83. Reading up on your question and I've found nothing to say that Celexa, causes or does not cause bed wetting. Doesn't mean that its not happened. It could just never have been reported as such.. I would discuss it with your doctor, see what might be done. An adjustment to the dose, might be needed. Hopefully, it will soon leave and not be a problem anymore. Best to you,
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2014 • 3 answers
Updated 2 Dec 2015 • 2 answers
Updated 3 May 2016 • 1 answer
Updated 14 Dec 2017 • 5 answers
Updated 19 Dec 2017 • 1 answer